Access count of this item: 82

Files in This Item:
File Description SizeFormat 
0191-3.pdf371.38 kBAdobe PDFView/Open
Title: 数理経済学における不等式 (不等式に関する研究)
Authors: 渡部, 隆一  KAKEN_name
Author's alias: WATANABE, RYUICHI
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 17
End page: 26
URI: http://hdl.handle.net/2433/107255
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.